Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Testicular swelling, vibrations in urinary bladder, burning while urination. Fluid logging in testicle. Solution?

hi, i m 39 yrs old and my right testicle having swelling since last 3 month and also i m feeling vibrations near the urinary bladder and some times i feel slight burn feeling while urinate. i consult with doctor and taken the usg for abdomen and scrotum , where it clarily indicates that i have fluid logging in right testical and my posr vidal resedue was 55 ml. Pls. suggest should i go for surgery?? If yes is there any impotency issue after surgery
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

If the size of the fluid collection (which is called hydrocele)is troubling you (which seems the case) it is better to undergo surgery. This is a simple procedure and does not cause impotence at all. However, the signs of worry are post-void residual urine and burning while urinating. These indicate that you may have urinary tract infection. Do you have any sense of incomplete urination and frequency of urination? Please check with your doctor to rule out urinary infection before going for surgery.

Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor